# SDR SABA9600018

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742CC
- Make and model: Stbros SD360
- Aircraft serial: SH3742
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT 5194 - CLT-AGS - ON APPROACH INTO AGS, WHEN THE LANDING GEAR WAS SELECTED DOWN THE NOSE GEAR INTRANSIT LIGHT DID NOT EXTINGUISH AND THE GREEN LIGHT DID NOT ILLUMINATED.  FOLLOWED CHECKLIST PROCEDURES AND DECLARED AN EMERGENCY, DID A FLY-BY OF THE TOWER FOR NLG POSITION.  EMERGENCY EQUIP STANDING BY THE AIRCRAFT MADE AN UNEVENTFUL LANDING IN AGS.  THE GEAR WAS PINNED AND THE RETRACTION SYSTEM DEFERRED PER MEL 32-3 UNDER CONTROL NR 0701-10C.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  THE MSL WAS CLEARED BY OPS CHECK OF LANDING GEAR SYSTEM NUMEROUS TIMES ON 7-2-96 CCAIR WO NR 34679.  NO DEFECTS NOTED.  (M
